| Model Number |
EPK-I5500C |
| Medical Device Problem Code |
Patient Data Problem (3197)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-i5500c is available in the usa with a 510k number k190805.Evaluation summary- it was caused the software error.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
This event occurred at the time of before use.There was no report of patient harm.Entry of patient data not possible.Error message: an error occurred during initialization of patient database, and additional system error 002-0006(patient_database_error).